| Model Number |
VTICMO12.6 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticmo12.6 implantable collamer lens of diopter -15.5/+3.0/090 into the patient's right eye (od) on (b)(6) 2023.The lens was exchanged on (b)(6) 2023 for a longer length lens due to low vault.This resolved the problem.The reporter did not give a cause for this event.
Additional Manufacturer Narrative
Medical device problem code: 2923 added to initial mdr.Claim # (b)(4).